Système attaché à la coïncidence principale d'un connexe
Bulletin de la Société Mathématique de France (1910)
- Volume: 38, page 164-183
- ISSN: 0037-9484
Access Full Article
topHow to cite
topFontené, G.. "Système attaché à la coïncidence principale d'un connexe." Bulletin de la Société Mathématique de France 38 (1910): 164-183. <http://eudml.org/doc/86246>.
@article{Fontené1910,
author = {Fontené, G.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {164-183},
publisher = {Société mathématique de France},
title = {Système attaché à la coïncidence principale d'un connexe},
url = {http://eudml.org/doc/86246},
volume = {38},
year = {1910},
}
TY - JOUR
AU - Fontené, G.
TI - Système attaché à la coïncidence principale d'un connexe
JO - Bulletin de la Société Mathématique de France
PY - 1910
PB - Société mathématique de France
VL - 38
SP - 164
EP - 183
LA - fre
UR - http://eudml.org/doc/86246
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.